Open Access
Issue
ITM Web Conf.
Volume 13, 2017
2nd International Conference on Computational Mathematics and Engineering Sciences (CMES2017)
Article Number 01005
Number of page(s) 6
DOI https://doi.org/10.1051/itmconf/20171301005
Published online 02 October 2017
  1. E. Bas, and E. Panakhov. A New Approximation For Singular Inverse Sturm-Liouville Problem. Thai J. Math., 10. 3 (2012) 685–692 [MathSciNet]
  2. E. Bas, and F. Metin. Fractional singular Sturm-Liouville operator for Coulomb potential. Adv. Difference Equ., 2013. 1 (2013) 300 [CrossRef]
  3. E. Bas, and R. Ozarslan. Sturm-Liouville Problem via Coulomb Type in Difference Equations. Filomat 31. 4 (2017) 989–998 [CrossRef] [MathSciNet]
  4. E. Bas, R. Ozarslan, Spectral results of Sturm-Liouville difference equation with Dirichlet boundary conditions: ICANAS 2016. AIP Publishing 2016. p. 020065
  5. B. M. Levitan, I. S. Sargsjan, Introduction to Spectral Theory: Selfadjoint Ordinary Differential Operators, American Mathematical Society, Providence Rhode Island p.5–8 1975.
  6. R. S. Hilscher, Spectral and oscillation theory for general second order Sturm-Liouville di_erence equations, Adv. Difference Equ. 82 (2012).
  7. I. Gyori, and M. Pituk. Asymptotic Formulae for the Solutions of a Linear Delay Difference Equation−. J. Math. Anal. Appl. 195. 2 (1995) 376–392. [CrossRef] [MathSciNet]
  8. Ch G. Philosand, I. K. Purnaras. On linear Volterra difference equations with infinite delay. Adv. Difference Equ. 2006. 1 (2006) 1–28
  9. H. Péics, and A. Roznjik. Asymptotic Behavior of Solutions of a Scalar Delay Difference Equations with Continuous Time. Novi Sad J. Math 383 (2008) 47–54 [MathSciNet]
  10. R. D. Driver, G. Ladas, and P. N. Vlahos. Asymptotic behavior of a linear delay difference equation. Proceedings of the American Mathematical Society (1992) 105–112 [CrossRef] [MathSciNet]
  11. B. Karpuz, Some oscillation and nonoscillation criteria for neutral delay difference equations with positive and negative coefficients. Comput. Math. Appl. 57. 4 (2009) 633–642 [CrossRef] [MathSciNet]
  12. M. F. Aktaş, A. Tiryaki, and A. Zafer. Oscillation of third-order nonlinear delay difference equations. Turkish J. Math. 36. 3 (2012) 422–436 [MathSciNet]
  13. W. Peiguang, and W. Wang. Anti-periodic boundary value problem for first order impulsive delay difference equations. Adv. Difference Equ. 2015. 1 (2015) 93 [CrossRef]
  14. R. P. Agarwal, M. Bohner, S. R. Grace, D. O’Regan, (2005). Discrete Oscillation Theory, Hindawi Publ. Corporation NewYork. [CrossRef]
  15. W.G. Kelley, A.C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, San Diego (2001).
  16. C.M. Bender, S.A. Orszag, Advanced Mathematical Methods for Scientists and Engineers: Asymptotic Methods and Perturbation Theory, Springer-Verlag, Newyork (1999).
  17. A. Jirari, Second Order Sturm-Liouville Difference Equations and Orthogonal Polynomials. Memoirs of the American Mathematical Society, Vol. 113 Number 542, Providence Rhode Island 1995. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.